# SDR COMA0061054

- Difficulty date: December 16, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 17,727 hours, 16,844 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 840534
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE MESSAGE.  REPLACED THE HANDLE PROXIMITY SENSOR.
